# SDR ASAA2020120733658

- Difficulty date: December 7, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 52,349 hours, 15,670 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 FAN BLADE LUBE SPACERS NR 5, 6, 7, 15, 17, 19, 20, 21 AND 22.  ELASTOMERS ARE DISBONDED.  GROUNDED-YES.  REMOVED AND REPLACED APPLICABLE SPACERS, PER TC 78472010.
